# SDR SWIA2025062400226

- Difficulty date: February 26, 2025
- Submitted: June 24, 2025
- Operation: Air carrier
- Aircraft: N919EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7780
- Aircraft time: 39,114 hours, 39,982 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Intercostal
- Condition: Corroded
- Location: Zone 800
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR MID DD2 INTERCOSTAL IS CORRODED   (C-CHECK RO 06/23/2025)INSTALLED NEW REMOVED PAX DOOR MID DD2 INTERCOSTAL IAW. CRJ200 SRM 51-42-06 AND CRJ200 SRM 51-42-21 AND DWG 601R31702 REV. N. COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY
